# SDR AALA20050573

- Difficulty date: September 4, 2005
- Submitted: September 9, 2005
- Operation: Air carrier
- Aircraft: N9625W
- Make and model: Doug DC-9-83
- Aircraft serial: 53595
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - EMERGENCY EGRESS LIGHTS AT AFT CABIN INOPERATIVE.  REPAIRED QUICK DISCONNECT IN TAIL SIDEWALL LIGHT FOR EMERGENCY EGRESS LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
